# SDR PIDA06102

- Difficulty date: September 1, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 40,824 hours, 28,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 420 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT STA 420 STR 4R.  REPLACED TIE CLIP IAW SRM 51-40-02.
